# SDR AALA20011129

- Difficulty date: May 24, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N287AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49299
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHT AT ROW 13 INOPERATIVE.  REPLACED LIGHT SOCKET ASSEMBLY AT ROW 13.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
